# SDR UIEA2020060401208

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,091 hours, 15,300 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38825007
- Part serial: A24080
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER HOUSING BOLT ON HOUSING BRAKE REMOVED WILL NOT ACCEPT NEW BOLT REMOVED AND REPLACED APU FCU. LEAK CHECK GOOD IAW AMM 49-31-01.
